| Model Number |
7300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Uterine Perforation (2121)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that a patient received an acessa procedure back in (b)(6) 2025 the exact date is unknown.The physician reported that at the time a pedunculated fibroid had been left for later removal.The patient returned on an unknown date for the removal of the pedunculated fibroid and at the time of that surgery the physician observed that the serosal layer of the uterus had a tear from the previous procedure and suture the tear of the serosa layer without complications.No other information available.